# SDR AUS20010556

- Difficulty date: May 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: ED12758
- Condition: Cracked
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR CLEVIS PIN CRACKED FROM BOLT HOLE. FOUND DURING INSPECTION IAW SL 376.
